×

Common fixed points for multivalued mappings in complex valued metric spaces with applications. (English) Zbl 1434.54011

Summary: In this paper, we introduce the notion of multivalued contractive mappings in complex valued metric space and prove common fixed point theorems for two multivalued contractive mappings in complex valued metric spaces without using the notion of continuity. Our results improve and extend the results of the third author et al. [Numer. Funct. Anal. Optim. 32, No. 3, 243–253 (2011; Zbl 1245.54036)].

MSC:

54H25 Fixed-point and coincidence theorems (topological aspects)
54C60 Set-valued maps in general topology
54E40 Special maps on metric spaces

Citations:

Zbl 1245.54036
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Banach, S., Sur les opérations dans les ensembles abstraits et leurs applications aux équations intégrales, Fundamenta Mathematicae, 3, 133-181 (1922) · JFM 48.0201.01
[2] Nadler, S. B., Multi-valued contraction mappings, Pacific Journal of Mathematics, 30, 475-488 (1969) · Zbl 0187.45002 · doi:10.2140/pjm.1969.30.475
[3] Huang, L.-G.; Zhang, X., Cone metric spaces and fixed point theorems of contractive mappings, Journal of Mathematical Analysis and Applications, 332, 2, 1468-1476 (2007) · Zbl 1118.54022 · doi:10.1016/j.jmaa.2005.03.087
[4] Arshad, M.; Azam, A.; Vetro, P., Some common fixed point results in cone metric spaces, Fixed Point Theory and Applications, 2009 (2009) · Zbl 1167.54313 · doi:10.1155/2009/493965
[5] Azam, A.; Arshad, M., Common fixed points of generalized contractive maps in cone metric spaces, Iranian Mathematical Society, 35, 2, 255-264 (2009) · Zbl 1201.47052
[6] Latif, A.; Shaddad, F. Y., Fixed point results for multivalued maps in cone metric spaces, Fixed Point Theory and Applications, 2010 (2010) · Zbl 1197.54066 · doi:10.1155/2010/941371
[7] Karapınar, E., Some nonunique fixed point theorems of Ciric type on cone metric spaces, Abstract and Applied Analysis, 2010 (2010) · Zbl 1194.54064 · doi:10.1155/2010/123094
[8] Karapinar, E.; Kumam, P.; Sintunavarat, W., Coupled fixed point theorems in cone metric spaces with a \(c\)-distance and applications, Fixed Point Theory and Applications, 2012 (2012) · Zbl 1277.54033 · doi:10.1186/1687-1812-2012-194
[9] Azam, A.; Fisher, B.; Khan, M., Common fixed point theorems in complex valued metric spaces, Numerical Functional Analysis and Optimization, 32, 3, 243-253 (2011) · Zbl 1245.54036 · doi:10.1080/01630563.2011.533046
[10] Rouzkard, F.; Imdad, M., Some common fixed point theorems on complex valued metric spaces, Computers & Mathematics with Applications, 64, 6, 1866-1874 (2012) · Zbl 1268.54033 · doi:10.1016/j.camwa.2012.02.063
[11] Sintunavarat, W.; Kumam, P., Generalized common fixed point theorems in complex valued metric spaces and applications, Journal of Inequalities and Applications, 2012 (2012) · Zbl 1295.54090 · doi:10.1186/1029-242X-2012-84
[12] Abbas, M.; Arshad, M.; Azam, A., Fixed points of asymptotically regular mappings in complex-valued metric spaces, Georgian Mathematical Journal, 20, 2, 213-221 (2013) · Zbl 1267.54036 · doi:10.1515/gmj-2013-0013
[13] Abbas, M.; Fisher, B.; Nazir, T., Well-Posedness and periodic point property of mappings satisfying a rational inequality in an ordered complex valued metric space, Numerical Functional Analysis and Optimization, 243 (2011) · Zbl 1289.54108
[14] Arshad, M.; Ahmad, J., On multivalued contractions in cone metric spaces with out normality, The Scientific World Journal, 2013 (2013) · doi:10.1155/2013/481601
[15] Klin-eam, C.; Suanoom, C., Some common fixed-point theorems for generalized-contractive-type mappings on complex-valued metric spaces, Abstract and Applied Analysis, 2013 (2013) · Zbl 1272.54038 · doi:10.1155/2013/604215
[16] Kutbi, M. A.; Ahmad, J.; Azam, A., On fixed points of \(\alpha -\psi \)-contractive multivalued mappings in cone metric spaces, Abstract and Applied Analysis, 2013 (2013) · Zbl 1294.54029 · doi:10.1155/2013/313782
[17] Kutbi, M. A.; Ahmad, J.; Hussain, N.; Arshad, M., Common fixed point results for mappings with rational expressions, Abstract and Applied Analysis, 2013 (2013) · Zbl 1293.54027 · doi:10.1155/2013/549518
[18] Sintunavarat, W.; Cho, Y. J.; Kumam, P., Urysohn integral equations approach by common fixed points in complex-valued metric spaces, Advances in Difference Equations, 2013 (2013) · Zbl 1395.54058 · doi:10.1186/1687-1847-2013-49
[19] Sitthikul, K.; Saejung, S., Some fixed point theorems in complex valued metric spaces, Fixed Point Theory and Applications, 2012 (2012) · Zbl 1469.54194 · doi:10.1186/1687-1812-2012-189
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.